Ideal theory and laplace transforms for a class of measure algebras on a group

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331356

Acta Mathematica, 121, (1), 251-292, 1967.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ]
@inproceedings{joseph1967ideal,
  title={Ideal theory and laplace transforms for a class of measure algebras on a group},
  author={Joseph L. Taylor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215988332065},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={251-292},
  year={1967},
}
Joseph L. Taylor. Ideal theory and laplace transforms for a class of measure algebras on a group. 1967. Vol. 121. In Acta Mathematica. pp.251-292. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215988332065.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved